# SDR SWIA95763

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3035526
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE FAILED ON TAKEOFF ROLL.  REJECTED TAKEOFF, RETURNED TO GATE.  REMOVED AND REPLACED LEFT ENGINE FUEL PUMP WITH SERVICEABLE UNIT.  WORK PERFORMED IAW MM 77-01-40, OPS CKS GOOD, NO LEAKS.
